# SDR DHL2001801009

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 2588789901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DOES UNCOMMANDED DISENGAGE, WILL NOSE DOWN WITH ATTEMPTED REENGAGE. TRIM NORMAL AFTER DISENGAGE. REPLACED AUTOPILOT PITCH CHANNEL OPS CHECKS GOOD IAW DC8 MM 22-13-1 PN ON 2588789-901  S/N ON 0180236.
